# SDR 2007UALA01550

- Difficulty date: May 20, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 45,014 hours, 15,880 cycles
- Engine: Iae V2527A5
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Tab
- Condition: Broken
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HINGE FITTING NR 1 LWR ANTI-ROTATION TAB IS BROKEN OFF.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED T-ANGLE REPAIR TO REPLACE ANTI-ROTATION TAB.
